# SDR QXEA2022071900253

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 28,193 hours, 30,438 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Ignition Unit
- Part number: CH38013
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED ON START UP + IS LEAKING FUEL ONTO THE GROUND. THERE IS ALSO A STRONG SMELL OF FUEL IN THE CABIN ( APU INOP ). REMOVED FROM SERVICE. REMOVED AND REPLACED APU EXCITER TO SERVICEABLE FROM STOCK REF Q400 AMM 49-40-01-000-801 AND 49-40-01-400-801. OPS CHECK FAILED. REMOVED AND REPLACED IGNITER AND IGNITION LEAD TO SERVICEABLE FROM STOCK REF Q400 AMM 49-40-04-000-801, 49-40-07-000-801, 49-40-04-400-801, AND 49-40-07-400-801. OPS CHECK GOOD. CLEARS DMI NO FUEL LEAK FOUND AFTER OPS CHECK. AIRCRAFT RETURNED TO SERVICE.
